Search Results

Filter
  • 1-2 of  2 results for ""AXIOMS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

STOCHASTIC DOMINANCE THEORY FOR LOCATION-SCALE FAMILY.

  • Source: Journal of Applied Mathematics & Decision Sciences. 2006, Vol. 2006 Issue 4, p1-10. 10p.

Record details

×
Academic Journal

On Ideals of Implication Groupoids.

  • Source: Advances in Decision Sciences. 2012, p1-9. 9p.

Record details

×
  • 1-2 of  2 results for ""AXIOMS""